Volume 32, Number 6

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 6, 32 (2014).
 

Full Article
   
Regular Articles:
 
   
Lisa Davis Tomáš Gedeon Jennifer Thorenson
Discontinuous Galerkin Calculations for a Nonlinear Pde Model of Dna Transcription with Short, Transient and Frequent Pausing
J. Comp. Math., 32 (2014), pp. 601-629. Abstract

 

Full Article
     
Yanzhao Cao, Peng Wang and Xiaoshen Wang
Homotopy Continuation Methods for Stochastic Two-Point Boundary Value Problems Driven by Additive Noises
J. Comp. Math., 32 (2014), pp. 630-642
. Abstract

 

Full Article
     
Francisco Guillén-González and Giordano Tierra
Splitting Schemes for a Navier-Stokes-Cahn-Hilliard Model for Two Fluids with Different Densities
J. Comp. Math., 32 (2014), pp. 643-664
. Abstract
 

Full Article
     
Yifeng Xu, Jianguo Huang and Xuehai Huang
A Posteriori Error Estimates For Local C0 Discontinuous Galerkin Methods For Kirchhoff
Plate Bending Problems

J. Comp. Math., 32 (2014), pp. 665-686
. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Hongru Chen and Shaochun Chen
Uniformly Convergent Nonconforming Element for 3-D Fourth Order Elliptic Singular Perturbation Problem
J. Comp. Math., 32 (2014), pp. 687-695
. Abstract
 

Full Article
     
Xi Yang
On Solvability and Waveform Relaxation Methods of Linear Variable-Coefficient Differential-Algebraic Equations
J. Comp. Math., 32 (2014), pp. 696-720
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]